Alert archive / Missouri / Flash Flood Warnings in 2022

Flash Flood Warning 29, NWS St. Louis, MO

August 3, 2022Jefferson County, Saint Louis County, Missouri; Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this flash flood warning at Aug 3, 2022, 11:12 PM CDT for Jefferson County, Saint Louis County, Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 4 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2022, 11:12 PM CDT (04:12 UTC)
Expired
Aug 4, 2022, 3:15 AM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Monroe County, IL, Saint Clair County, IL, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 55 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 11:31 PM CDTFLASH FLOOD1 Sw Oakville, MO
Aug 3, 11:33 PM CDTHEAVY RAIN 2.51 Sw Oakville, MO
Aug 3, 11:47 PM CDTHEAVY RAIN 2.52 Nne Oakville, MO2.5 INCHES MEASURED IN 1 HOUR AND 2 MINUTES.
Aug 4, 12:21 AM CDTFLASH FLOOD1 Se Columbia, ILREPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED.
Aug 4, 12:40 AM CDTFLASH FLOOD3 Se Murphy, MOSEVERAL WATER EVACUATIONS NEAR THE INTERSECTION OF ROMAINE CREEK RD AND KONERT RD.
Aug 4, 1:07 AM CDTFLASH FLOOD2 Ese Murphy, MOPICTURES ON SOCIAL MEDIA OF HIGHWAY 141 FLOODED AT SPRINGDALE LN AND 13TH STREET INTERSECTIONS. SALINE CREEK IS OUT OF ITS BANKS.
Aug 4, 1:20 AM CDTFLASH FLOOD3 Ese Murphy, MOMULTIPLE WATER RESCUES ON HIGHWAY 141.
Aug 4, 1:32 AM CDTFLOOD3 Wnw Kimmswick, MOREPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/BASEMENT FLOODING.
Aug 4, 1:43 AM CDTFLASH FLOOD2 Ese Murphy, MOMULTIPLE AREAS OF FLASH FLOODING. ALL LOW LYING AREAS FLOODED NORTH OF HIGHWAY 21. ALL CREEKS ARE OVERFLOWING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1198 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

729 
WGUS53 KLSX 040412
FFWLSX
ILC133-163-MOC099-189-040815-
/O.NEW.KLSX.FF.W.0029.220804T0412Z-220804T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1112 PM CDT Wed Aug 3 2022

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Central Monroe County in southwestern Illinois...
  Central Saint Clair County in southwestern Illinois...
  Northeastern Jefferson County in east central Missouri...
  South Central Saint Louis County in east central Missouri...

* Until 315 AM CDT.

* At 1112 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 1 
  to 3 inches in 1 hour. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Belleville, Arnold, Waterloo, Columbia, Sunset Hills, Freeburg, 
  Dupo, Fenton, Millstadt, Oakville, Lemay, Mehlville, Barnhart, 
  Antonia, Smithton, Green Park, New Athens, Valmeyer, East 
  Carondelet and New Design.

This includes the following State Parks...
	Mastodon Historic Site.

This includes the following highways...
	Interstate 55 in Missouri between exits 185 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3851 9044 3852 9026 3850 9000 3841 8977
      3830 8991 3825 8997 3825 9026 3832 9037
      3836 9049

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

Kimble
3 follow-up statements
092 
WGUS73 KLSX 040450
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
1150 PM CDT Wed Aug 3 2022

ILC133-163-MOC099-189-040815-
/O.CON.KLSX.FF.W.0029.000000T0000Z-220804T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IL-Saint Clair IL-Jefferson MO-Saint Louis MO-
1150 PM CDT Wed Aug 3 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT THURSDAY 
FOR CENTRAL MONROE AND CENTRAL SAINT CLAIR COUNTIES IN SOUTHWESTERN 
ILLINOIS AND NORTHEASTERN JEFFERSON AND SOUTH CENTRAL SAINT LOUIS 
COUNTIES IN EAST CENTRAL MISSOURI...

At 1150 PM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 1 and 3 inches of rain 
have fallen. Additional rainfall amounts of 1 to 2 inches are 
possible in the warned area over the next few hours. Flash flooding 
is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Belleville, Arnold, Waterloo, Columbia, Sunset Hills, Freeburg, 
  Dupo, Fenton, Millstadt, Oakville, Lemay, Mehlville, Barnhart, 
  Antonia, Smithton, Green Park, New Athens, Valmeyer, East 
  Carondelet and New Design.

This includes the following State Parks...
	Mastodon Historic Site.

This includes the following highways...
	Interstate 55 in Missouri between exits 185 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3851 9044 3852 9026 3850 9000 3841 8977
      3830 8991 3825 8997 3825 9026 3832 9037
      3836 9049

FLASH FLOOD...RADAR INDICATED

$$

Kimble
779 
WGUS73 KLSX 040645
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
145 AM CDT Thu Aug 4 2022

ILC133-163-MOC099-189-040815-
/O.CON.KLSX.FF.W.0029.000000T0000Z-220804T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IL-Saint Clair IL-Jefferson MO-Saint Louis MO-
145 AM CDT Thu Aug 4 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT EARLY THIS 
MORNING FOR CENTRAL MONROE AND CENTRAL SAINT CLAIR COUNTIES IN 
SOUTHWESTERN ILLINOIS AND NORTHEASTERN JEFFERSON AND SOUTH CENTRAL 
SAINT LOUIS COUNTIES IN EAST CENTRAL MISSOURI...

At 145 AM CDT, trained weather spotters reported multiple water 
rescues on Highway 141 between Highway 21 and Valley Park. Between 2 
and 5 inches of rain have fallen.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Belleville, Arnold, Waterloo, Columbia, Sunset Hills, Freeburg, 
  Dupo, Fenton, Millstadt, Oakville, Lemay, Mehlville, Barnhart, 
  Antonia, Smithton, Green Park, New Athens, Valmeyer, East 
  Carondelet and New Design.

This includes the following State Parks...
	Mastodon Historic Site.

This includes the following highways...
	Interstate 55 in Missouri between exits 185 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3851 9044 3852 9026 3850 9000 3841 8977
      3830 8991 3825 8997 3825 9026 3832 9037
      3836 9049

FLASH FLOOD...OBSERVED

$$

Britt
146 
WGUS73 KLSX 040813
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
313 AM CDT Thu Aug 4 2022

ILC133-163-MOC099-189-040823-
/O.EXP.KLSX.FF.W.0029.000000T0000Z-220804T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IL-Saint Clair IL-Jefferson MO-Saint Louis MO-
313 AM CDT Thu Aug 4 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 315 AM CDT EARLY THIS MORNING 
FOR CENTRAL MONROE AND CENTRAL SAINT CLAIR COUNTIES IN SOUTHWESTERN 
ILLINOIS AND NORTHEASTERN JEFFERSON AND SOUTH CENTRAL SAINT LOUIS 
COUNTIES IN EAST CENTRAL MISSOURI...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3851 9044 3852 9026 3850 9000 3841 8977
      3830 8991 3825 8997 3825 9026 3832 9037
      3836 9049

$$

Britt

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 7:23 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Aug 3, 7:23 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
723 PM CDT Wed Aug 3 2022

.SHORT TERM...  (Through Late Thursday Night)
Issued at 322 PM CDT Wed Aug 3 2022

Key Messages:

1) While dangerous heat indexes will persist for another few hours
in some areas, the primary concern the rest of the night will be
widespread showers and thunderstorms, which will move slowly
through the area between now and mid morning tomorrow. The primary
hazards associated with this storms are expected to be occasional
damaging wind gusts and localized flash flooding.

As of 2:30 PM, numerous thunderstorms developed across parts of
eastern Missouri and west-central Illinois, with early afternoon
convective initiation triggered by a combination of strong surface
heating ahead of a surging outflow boundary. These storms are
developing within a strongly unstable environment, featuring
MLCAPE values ranging from 2500 to as much as 4000 J/kg and
largely driven by the very warm and humid boundary layer. On the
other hand, bulk shear values are rather weak where these storms
have developed, likely less than 25kt from 0-6km. Given these
general parameters, thunderstorms in this initial round will
likely struggle to become organized, and will likely remain as
semi-discrete clusters until cold pool interactions potentially
drive upscale growth into a more linear complex. However, there
are some suggestions that these storms may be capable of producing
severe downbursts, including very high DCAPE and Microburst
Composite values. As such, a Severe Thunderstorm Watch as been
issued for a large portion of the area this afternoon through 8 PM
this evening. Aside from damaging wind gusts, occasional large
hail is also possible, along with bursts of very heavy rain rates.

As the evening progresses, storms will likely continue to grow
upscale, with perhaps additional rounds of thunderstorms developing
upstream from this initial activity. While storm motions will
largely be west to east, the larger region of thunderstorm activity
will spread southward slowly as it grows in coverage. As this
occurs, the primary hazard is expected to transition from a damaging
wind threat to a heavy rain and flash flooding threat, as storms
will likely continue to be extremely efficient rain producers even
if they loose a bit of strength in terms of wind gusts. Warm cloud
depths of around 4.5km, anomalously high precipitable water values
of 2 to 2.5 inches, and Corfidi vector orientations that support
westward back-building will all enhance the potential for locally
heavy rain, both in terms of instantaneous rates (2+" inches per
hour at times) and potential training of storms. As such, a broad
area of 1 to 3 inch rain accumulations is likely, with locally
higher amounts of 3 to 6 inches possible as well. The most
consistent signal for the heaviest rain totals has been across the
Ozarks region, but more recent trends suggest that these locally
higher amounts will be possible farther north across areas like
south-central Illinois and even potentially the St. Louis metro
area. While some of these areas could still use more rain to
alleviate drought conditions and should be receptive to water, other
areas have seen copious rainfall over the last several days. The
latter may pose an increased risk of flash flooding should storms
move over these areas.

In any case, convection will slowly spread south to southeast
through the overnight hours, and gradually taper off during the
early to mid morning tomorrow. Meanwhile, a weak cold front will
shift into the area from the north and stall tomorrow, providing
some modest heat relief. While this will be enough to bring
temperatures down to near normal values, the front will stall
somewhere north of the I-70 line, leaving in place a modified but
still rather humid airmass. As such, afternoon heating tomorrow may
be enough to generate a few more afternoon thunderstorms, likely
much weaker and more scattered in nature given the weakly sheared
environment and lack of a major forcing mechanism.

BRC

.LONG TERM...  (Friday through Next Wednesday)
Issued at 322 PM CDT Wed Aug 3 2022

On Friday and Saturday, an upper level ridge is expected to slowly
amplify and nudge eastward into the Mississippi Valley region,
prompting a gradual warming and drying trend. While a few isolated
showers will again be possible Friday afternoon, most likely across
parts of southwest Illinois, by Saturday precipitation chances will
likely shift to the east of the area. But while we will finally lose
the potential for additional noteworthy precipitation, the tradeoff
is likely to be another round of heat and humidity Saturday and
Sunday afternoons, with heat index values likely to climb above 100
degrees on both days yet again.

Sunday night and beyond, confidence is increasing that another cold
front will sink into the area as a shortwave moves through the Great
Lakes region. While there remain timing uncertainties, ensemble
guidance has increasingly indicated that we will likely return to a
convectively active period early next week. While there remains
considerable variability among members, a majority now support
widespread rainfall between Monday night and Tuesday as this
boundary sinks into the area. This pattern also suggests a cooling
trend overall, although ensemble temperature forecast spreads
increase dramatically Monday and beyond, reflecting the high degree
of variation in the passage and strength of the cold front.

BRC

&&

.AVIATION...  (For the 00z TAFs through 00z Thursday Evening)
Issued at 716 PM CDT Wed Aug 3 2022

While most local terminals have reached a lull in convective
activity at the start of the 00Z TAf period, although scattered
showers continue to move through the area. However, redeveloping
thunderstorms are expected during the late evening and early
overnight hours. Confidence is somewhat lower now that local
terminals will be impacted by this second round of storms, but
chances are high enough for mention at COU/JEF and the St. Louis
area terminals. Ceiling and visibility reductions are the most
likely hazards with these storms, along with erratic wind gusts,
should they impact any terminal directly. Showers should move
south and east of the area during the morning hours Thursday.

Widely scattered showers and a few thunderstorms may also develop
in the vicinity of St. Louis tomorrow afternoon, but confidence is
low regarding timing and coverage.

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     73  86  73  89 /  70  10  10  30
Quincy          72  86  70  87 /  30   5   5   5
Columbia        72  90  71  92 /  60   5   5   5
Jefferson City  73  90  72  93 /  70   5   5  10
Salem           72  83  72  86 /  80  30  20  40
Farmington      71  85  70  89 /  90  40  20  40

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 7 AM CDT Thursday for Cole MO-Franklin MO-
     Gasconade MO-Moniteau MO-Osage MO-Saint Charles MO-Saint
     Louis City MO-Saint Louis MO-Warren MO.

     Flood Watch through Thursday morning for Crawford MO-Iron MO-
     Jefferson MO-Madison MO-Reynolds MO-Saint Francois MO-
     Sainte Genevieve MO-Washington MO.

IL...Flood Watch until 7 AM CDT Thursday for Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Montgomery IL.

     Flood Watch through Thursday morning for Bond IL-Clinton IL-
     Fayette IL-Marion IL-Monroe IL-Randolph IL-Saint Clair-
     Washington IL.

&&

WFO LSX
Hazardous weather outlook, Aug 3, 9:04 PM CDT, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
904 PM CDT Wed Aug 3 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-050215-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
904 PM CDT Wed Aug 3 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected overnight tonight. Heavy rainfall is
possible with the storms overnight, mainly across parts of southeast
Missouri and southwest Illinois. For more information, please see the
flash flood watch product.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The chance for isolated thunderstorms continues Thursday through
Friday, and returns again on late Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report any flooding to the
National Weather Service.

Gosselin

In the hours before

Local storm report, Aug 3, 7:49 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
749 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     2 W MARTHASVILLE        38.63N 91.09W
08/03/2022                   WARREN             MO   EMERGENCY MNGR

            SEVERAL TREES BLOWN DOWN ONTO HWY 94.

0324 PM     TSTM WND DMG     4 W WHITE OAK           39.50N 89.65W
08/03/2022                   MONTGOMERY         IL   LAW ENFORCEMENT

            ROAD SIGN BLOWN OVER NEAR NORTH BOUND LANES
            OF I-55 ABOUT 4 MILES NORTH OF FARMERSVILLE.

0325 PM     TSTM WND DMG     1 NE FARMERSVILLE       39.45N 89.64W
08/03/2022                   MONTGOMERY         IL   BROADCAST MEDIA

            SEMI TRUCK BLOWN OVER ON I-55 NEAR
            FARMERSVILLE.

0330 PM     TSTM WND DMG     SAINT ANN               38.73N 90.38W
08/03/2022                   ST. LOUIS          MO   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            SAINT ANN. LARGE TREE UPROOTED IN TOWN.

0332 PM     TSTM WND DMG     2 SW ALTON              38.89N 90.18W
08/03/2022                   MADISON            IL   BROADCAST MEDIA

            MULTIPLE TREES DOWN ON 4TH AND HENRY
            STREETS.

0336 PM     TSTM WND DMG     3 N FLORISSANT          38.84N 90.33W
08/03/2022                   ST. LOUIS          MO   PUBLIC

            REPORT FROM MPING: TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0342 PM     TSTM WND DMG     1 E BLACK JACK          38.80N 90.24W
08/03/2022                   ST. LOUIS          MO   PUBLIC

            REPORT FROM MPING: TREE LIMBS BROKEN.

0343 PM     HAIL             1 E BLACK JACK          38.80N 90.24W
08/03/2022  E1.00 INCH       ST. LOUIS          MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0355 PM     FLOOD            2 NNE HOLSTEIN          38.68N 91.16W
08/03/2022                   WARREN             MO   EMERGENCY MNGR

            2 CREEKS OVERFLOWING IN THIS AREA.

0355 PM     FLOOD            3 ENE HOLSTEIN          38.67N 91.13W
08/03/2022                   WARREN             MO   EMERGENCY MNGR

            WATER OVER ROAD REPORTED. NOT REPORTED HOW
            DEEP.

0425 PM     TSTM WND DMG     3 NE ELSAH              39.00N 90.31W
08/03/2022                   JERSEY             IL   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            ELSAH. CORRECTS PREVIOUS TSTM WND DMG REPORT
            FROM ELSAH. MULTIPLE TREES DOWN IN AREA.

0428 PM     HAIL             2 WSW ALTON             38.89N 90.18W
08/03/2022  E0.70 INCH       MADISON            IL   TRAINED SPOTTER

            DIME SIZED HAIL FALLING CURRENTLY.

0428 PM     HAIL             JERSEYVILLE             39.12N 90.33W
08/03/2022  E0.70 INCH       JERSEY             IL   LAW ENFORCEMENT

            DIME SIZED HAIL CURRENTLY FALLING IN TOWN.

0440 PM     HAIL             2 WSW ALTON             38.90N 90.19W
08/03/2022  E0.88 INCH       MADISON            IL   AMATEUR RADIO

            PEA TO NICKEL SIZE HAIL AT BLUFF STREET AND
            STATE STREET.

0447 PM     HEAVY RAIN       2 WSW ALTON             38.89N 90.18W
08/03/2022  E1.00 INCH       MADISON            IL   TRAINED SPOTTER

            1 INCH FELL IN 1 HOUR IN DOWNTOWN ALTON
            ENDING AT 4:47 PM.

0453 PM     TSTM WND GST     1 WSW LITCHFIELD        39.17N 89.67W
08/03/2022  M76 MPH          MONTGOMERY         IL   AWOS

            MEASURED 66 KTS AT K3LF AWOS.

0455 PM     TSTM WND DMG     LITCHFIELD              39.18N 89.66W
08/03/2022                   MONTGOMERY         IL   BROADCAST MEDIA

            MULTIPLE POWER LINES DOWN THROUGHOUT THE
            CITY.

0455 PM     TSTM WND DMG     2 ENE GRANITE CITY      38.73N 90.11W
08/03/2022                   MADISON            IL   PUBLIC

            LARGE TREE BRANCHES DOWN.

0456 PM     TSTM WND DMG     LITCHFIELD              39.18N 89.65W
08/03/2022                   MONTGOMERY         IL   PUBLIC

            REPORT FROM MPING: TREE LIMBS BROKEN.

0508 PM     TSTM WND DMG     GLEN CARBON             38.77N 89.97W
08/03/2022                   MADISON            IL   BROADCAST MEDIA

            NUMEROUS TREES, TREE LIMBS AND POWER LINES
            BLOWN DOWN, SOME OF WHICH WERE BLOCKING
            ROADS IN THE OAKDALE LAKE DRIVE AREA.

0514 PM     TSTM WND DMG     2 ENE GLEN CARBON       38.77N 89.94W
08/03/2022                   MADISON            IL   AMATEUR RADIO

            3-4 INCH DIAMETER TREE LIMBS DOWN.

0519 PM     TSTM WND DMG     2 WSW GLEN CARBON       38.75N 90.01W
08/03/2022                   MADISON            IL   PUBLIC

            REPORT FROM MPING: TREE LIMBS BROKEN.

0520 PM     TSTM WND DMG     DE SOTO                 38.14N 90.56W
08/03/2022                   JEFFERSON          MO   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            DE SOTO. LARGE TREE BRANCHES BLOWN DOWN
            AROUND TOWN. VIA FACEBOOK POST WITH PICTURE.

0523 PM     TSTM WND DMG     2 ESE TROY              38.72N 89.87W
08/03/2022                   MADISON            IL   BROADCAST MEDIA

            LARGE TREE LIMBS DOWN, A FEW SNAPPED TREES,
            TREE ON CAR.

0535 PM     TSTM WND DMG     VALLES MILL             38.04N 90.50W
08/03/2022                   JEFFERSON          MO   PUBLIC

            TREE BLOWN OVER ONTO HWY V JUST NORTHWEST OF
            TOWN. VIA TWITTER WITH PICTURE.

0540 PM     TSTM WND GST     SCOTT AFB               38.54N 89.85W
08/03/2022  M62 MPH          ST. CLAIR          IL   AWOS

            MEASURED - KBLV AWOS.

0602 PM     TSTM WND DMG     NEW BADEN               38.54N 89.70W
08/03/2022                   CLINTON            IL   TRAINED SPOTTER

            LARGE TREE SNAPPED OFF AT GROUND.

0610 PM     TSTM WND DMG     AVISTON                 38.61N 89.61W
08/03/2022                   CLINTON            IL   TRAINED SPOTTER

            3IN TREE LIMBS DOWN IN AVISTON. TIME
            REPORTED VIA SPOTTER AND CONFIRMED ON RADAR.

&&
Local storm report, Aug 3, 8:01 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     1 WNW ALTON             38.91N 90.16W
08/03/2022                   MADISON            IL   BROADCAST MEDIA

            TREE FELL ON A HOUSE.

&&
Local storm report, Aug 3, 10:42 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1042 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLASH FLOOD      2 ESE MARYLAND HEIGHTS  38.70N 90.44W
08/03/2022                   ST. LOUIS          MO   LAW ENFORCEMENT

            STANDING WATER WITH RESCUE OF AN OCCUPANT
            FROM A VEHICLE STRANDED IN THE WATER AT
            INTERSECTION OF FEE FEE ROAD AND GRISSOM
            DRIVE.

&&
Local storm report, Aug 3, 10:54 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLASH FLOOD      HAZELWOOD               38.78N 90.36W
08/03/2022                   ST. LOUIS          MO   LAW ENFORCEMENT

            WATER RESCUE FOR A VEHICLE STRANDED IN WATER
            ON LINDBERGH NEAR CANDLE LIGHT LANE.

&&

MAB
Local storm report, Aug 3, 11:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1108 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      1 NE FRONTENAC          38.64N 90.41W
08/03/2022                   ST. LOUIS          MO   LAW ENFORCEMENT

            WATER RESCUE FROM A VEHICLE STRANDED IN
            WATER ON SOUTHBOUND LINDBERGH BLVD NEAR
            INTERSECTION WITH CLAYTON TERRACE.

&&

MAB
Local storm report, Aug 3, 11:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       1 S FENTON              38.52N 90.45W
08/03/2022  M2.33 INCH       ST. LOUIS          MO   FIRE DEPT/RESCUE

            FELL IN JUST ONE HOUR NEAR HWY 141 AND HWY
            30.

&&

MAB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 10:02 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis3 hr
Aug 3, 10:20 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis40 min
Aug 3, 10:25 PM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis4 hr
Aug 3, 11:15 PM CDTAreal Flood AdvisoryLSXFranklin, Saint Charles, Warren3 hr
Aug 3, 11:27 PM CDTAreal Flood AdvisoryLSXMoniteau3 hr
Aug 4, 12:21 AM CDTFlash Flood WarningLSXFranklin4 hr
Aug 4, 12:53 AM CDTFlash Flood WarningLSXJefferson, Sainte Genevieve, Saint Louis4 hr
Aug 4, 2:10 AM CDTFlash Flood WarningLSXCrawford, Washington4 hr
Aug 4, 3:02 AM CDTAreal Flood WarningLSXJefferson6 hr
Aug 4, 3:23 AM CDTFlash Flood WarningLSXIron, Madison, Sainte Genevieve, Saint Francois4 hr
Aug 4, 7:23 AM CDTAreal Flood WarningLSXMadison3 hr
Aug 4, 7:33 AM CDTRiver Flood WarningLSXSaint Charles4 hr
Aug 4, 7:40 AM CDTFlash Flood WarningLSXSaint Louis4 hr
Aug 4, 10:59 AM CDTAreal Flood WarningLSXSaint Louis3 hr
Aug 4, 4:52 PM CDTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois3 hr
Aug 3, 9:21 PM CDTRiver Flood WarningLSXFayette5 days
Aug 4, 12:32 AM CDTFlash Flood WarningLSXClinton4 hr
Aug 4, 6:27 PM CDTAreal Flood AdvisoryLSXFayette3 hr

Nearby

Flash Flood Warnings in Missouri, 2022Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.